MathSciNet Relay Station
MathSciNet bibliographic data
MR1631805 60G99 (42A05 42A61)
Karapetyan, A. G. On the values of random polynomials in a neighborhood of the unit circle. (Russian) Mat. Zametki 63 (1998), no. 1, 142--145; translation in Math. Notes 63 (1998), no. 1-2, 127–130
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement